I am a 73 year old woman and I have episodes of high blood pressure from time to time and have had this problem since the age of 28. When I was 28 I was prescribed Inderal 10 migm 5 times a day and I still take this medication but for several years I have only taken 10 mgm at bedtime. I usually increase the dosage if my BP starts acting up. These episodes only last a few days and are usually related to stress. I know that my salt intake was very high over the holidays . During normal times my BP is 130/80. A few years ago my doctor put me on ritalin and it made me feel spaced out so I went to a Naturopath and took angiolaxin starting with 5 tabs twice a day and over a course of months we gradually decreased the dosage until I no longer used it. Sometimes I tend to take on too many commitments and everybody says slow down but it is not in my nature to do that. When I feel an episode of out of control BP , I become very tired, almost exhausted and have a slight headache. To give you an example of my BP readings for the past 10 days -- Dec 22, 2013 10:45 a.m. 178/94 Pulse 68 Dec 24, 2013 9 p.m. 201/94 P 68 Dec 27,2013 10:30 a.m. 139/78 P73 Dec 30, 2013 9:40 a.m. 161/90 P 92 Dec 31, 2013 5 p.m. 181/95 P72 Jan 1, 2014 8:30 a.m. 150/87 P63 Jan 2, 2014 8:30 a.m. 193/98 P65 Restarted Angiolaxin 5 tabs BID Jan 3 , 2014 4 a.m. 166/94 P61 Stayed in bed, resting Jan 4, 2014 9 a.m. 163/98 P 64 Jan 5, 2014 12Noon 149/99 P 90 Couldn t concentrate, tired, slight headache. Jan 6, 2014 9 a.m. 156/94 P 73 Jan 6, 2014 10 a.m. 195/100 P 73 Took 2 tylenol for headache. Spent time reviewing paperwork Took the dog for 2 short walks. Jan 6, 2014 2 p.m. 146/89 P 82 Took a nap for 1 hour, then walked the dog Jan 6, 2014 5 p.m. 136/91 P 89 It feels like the episode is over now even though it lasted a lot longer. When my blood pressure gets so high should I get out and take walks or should I just rest? I am still on the Angiolaxin and it does bring the BP down after a few days but I will listen to your suggestions
I m a 37 year old male 5 5 at approximately 170 lbs I m moderately active however my blood pressure has been consistently been over 140 / 100 for the past few weeks. With one instance causing mild chest pain the hospital verified my blood pressure was at 144 / 107. I m looking for idea s from causes, potential long term effects and non prescribed ways to lower my blood pressure.
I have been feeling not myself for a while and I had one of the ER guys at my mom s office take my blood pressure. I am a 35 year old female that weighs about 214. I was sitting while he took my blood pressure and he got the same result for both arms. 128 over 100. How bad is that and what is the next step that I need to take in order to treat this?
I am a 34 year old female weighing approximately 240 pounds. I smoked off and on for fifteen years and quit on my own in January 2011 for good. Shortly before I kicked the habit, I began feeling as if I had panic attacks. I went to my physician who prescribed me Buspar for depression / anxiety. I had a reaction to the medicine causing my heart to race, chest to hurt, and arms to tingle. I was advised to stop taking the medication and was not prescribed anything else. All throughout February I had what I thought were panic attacks, but they progressively got worse and lasted longer, always worse at night. I finally went to the Emergency Room on March 12th thinking perhaps it was Asthma, even though I have no cough or wheeze. I thought since we are renovating my mother s house and from years of cigarettes that I had Asthma for sure, but the doctor discovered through X-Rays that I had a large air bubble that had pushed up my left diaphragm causing me trouble breathing. They performed a dilatation where 4 pounds of air was pumped from my stomach and sent me home. I felt so much better and was able to sleep through the night like a baby. Then, four days later, I had trouble breathing again and this time had chest pain as well, so I went to the ER again. They performed a Stress Test, EKG, and MRI scans. They said that my chest was fine, but that I needed to see a Gastro Intestinal doctor as my stomach was bloated. Two days later, I went to the doctor and had an emergency Endoscopy that found I had Pyloric Stenosis (I have no ulcers or scarring and never had it as a child). I had no stomach pain, vomiting or acid reflux, the only GI symptoms I had were nausea, diarrhea, weight loss and bloating. The doctor prescribed Omeprazol & Reglan and had me go back in 2 weeks for a follow up. I felt great for 2 weeks, and at the follow up I was prescribed Paxil to help with IBS symptoms of diarrhea, simithecone to relieve gas and bloating, & Lisinopril for High Blood Pressure (which I did not have before all this). I also caught an ear infection in my right ear during all this and was prescribed Cefdinir, then Allegra and Nasonex to help, and I began having trouble breathing again. X-Rays again showed I had an elevated left diaphragm and air bubbles. I have had blood tests for diabetes and thyroid among other things, CT Scans, another Endoscopy, a colonoscopy, Pulmonary Function tests, Arterial Blood Oxygen tests, Sleep Apnea tests, a Fluoroscopic SNIF test and more X-Rays. I have been told that I have a very small hiatal hernia (too small to operate) and mild asthma (prescribed Pulmicort). I have no other GI tract issues, my heart is fine and my lungs are clear, yet I still have the elevated left diaphragm (which is not paralyzed - it is still functioning in my chest), which has pushed my heart over to the right side of my chest, and pain on my left side now. I stopped taking all meds except the Lisinopril, Gas-X & Pulmicort for Asthma. Some I was told to stop, others I stopped because they seemed to be making the diarrhea, pain and nausea worse. Two nights ago, I tried to lay on my left side to help reduce some of the pain and I immediately felt like I was starving, to the point where I got extremely nauseous and had pain radiating through the left side of my body! I took two bites out of an energy bar, but the feeling was still there. I thought I might be having a heart attack, so I called the doctor and left a message with his answering service. I began to dry heave uncontrollably and then quickly felt better. The doctor said that I should go to the ER if it continued, but it went away, so I did not. So, my current symptoms now are pain in my left side from my stomach / colon to my shoulder that gets worse at night and better in the morning. Sudden nausea with bouts of gas and constipation, PVC heart palpitations, bloating, losing weight quickly and then gaining it back very quickly, loss of appetite then sudden feelings of starving, & discomfort in my chest with physical activities (like sex - I have not been able to do that in 2 months now for fear of making this worse). My question is: What could be causing this and how do I make it stop? Any advice you can give is greatly appreciated! I am allergic to Morphine and Demerol Surgeries: Gall Bladder removed in June 1997, Endometrial Ablation and Tubal Ligation in July 2010. I have had (3) live births (all full term). My last pregnancy in 2005, I had Pregnancy induced hypertension and was on bed rest for one month. My father had a heart attack in his forties and died from a stroke at age 50 - he was a lifetime smoker and had controlled adult onset diabetes and controlled high blood pressure. My mother is still living - she has controlled high blood pressure and at age 58 had a stint put in her heart with a 99% blockage - she is now on blood thinners and doing well.
i AM 40 YRS OLD AND MY NORMAL BP HAS ALWAYS BEEN 118/73 (TOPS) I HAVE HAD UPPER LEFT QUADRANT PAINS WITH LOOSE STOOLS AND RECTAL BLEEDING AND MY BP HAS INCREASED TO 130/90, DOES THIS REQUIRE IMMEDIATE ATTENTION OR CAN IT WAIT FOR A DOCTORS APPOINTMENT TO BE MADE WITH IN 6 MO.? PAIN LEVEL IS BETWEEN 6-8
I am asking this question for my friend. She had chemotherapy two years ago for a very invasive form of breast cancer. For the past six months her incontinence has steadily worsened. She has to change her sheets every night and is exhausted. She is on a fentanyl patch for chronic neuropathic pain as well as anti-depressants. She does not have high blood pressure, but now is experiencing shortness of brearth. She is not satisfied with the care she has been receiving from her physicians and does not know what to do? What would you recommend? Thank you very much.
i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...